Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
MONODROMY REPRESENTATIONS ASSOCIATED WITH THE GENERALIZED HYPERGEOMETRIC FUNCTION n+1Fn AND THEIR REDUCIBILITY
Katsuhisa MIMACHI
Author information
JOURNALS FREE ACCESS

2016 Volume 70 Issue 1 Pages 105-129

Details
Abstract

We consider two specific monodromy representations on the space of solutions of the generalized hypergeometric equation n+1En, which is satisfied by the generalized hypergeometric function n+1Fn. We express the matrix elements of the monodromy representations in each of the representations, determine a necessary and sufficient condition for each of the representations being irreducible, and give examples of subrepresentations when the representation is reducible.

Information related to the author
© 2016 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top